June  2021, 14(6): 1995-2023. doi: 10.3934/dcdss.2021042

Positive least energy solutions for k-coupled critical systems involving fractional Laplacian

Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China

* Corresponding author: Wenming Zou

Received  December 2020 Revised  February 2021 Published  April 2021

Fund Project: The second author is supported by NSFC(11771234, 11871123)

In this paper, we study the following
$ k $
-coupled critical system:
$ \begin{equation*} \left\{ \begin{aligned} (-\Delta)^s u_i +\lambda_iu_i & = \mu_i u_i^{2^*-1}+\sum\limits_{j = 1,j\ne i}^{k} \beta_{ij} u_{i}^{\frac{2^*}{2}-1}u_{j}^{\frac{2^*}{2}} \quad \hbox{in}\;\Omega,\\ u_i & = 0 \quad \hbox{in}\;\; \; \mathbb R^N\backslash\Omega, \quad i = 1,2,\cdots, k. \end{aligned} \right. \end{equation*} $
Here
$ (-\Delta)^s $
is the fractional Laplacian operator,
$ 0<s<1 $
,
$ 2^{*} = \frac{2N}{N-2s} $
is a fractional Sobolev critical exponent,
$ N>2s $
,
$ - \lambda_s( \Omega)< \lambda_i<0, \mu_i>0 $
,
$ \beta_{ij} = \beta_{ji}\ne 0 $
and
$ \Omega\subset {\mathbb R}^N $
is a smooth bounded domain, where
$ \lambda_s( \Omega) $
is the first eigenvalue of
$ (-\Delta)^{s} $
with the homogeneous Dirichlet boundary datum. We characterize the positive least energy solution of the
$ k $
-coupled fractional critical system for the purely cooperative case
$ \beta_{ij}>0 $
with
$ N> 4s $
. We shall introduce the idea of induction to prove our results. We point out that the key idea is to give a more accurate upper bound of the least energy. It's interesting to see that the least energy of the
$ k $
-coupled system decreases as
$ k $
grows. Moreover, we establish the existence of positive least energy solution of the limit system in
$ \mathbb R^N $
, as well as classification results. Meanwhile, we also construct a positive solution for a more general system involving subcritical items. Besides, we investigated in the asymptotic behaviour of the positive least energy solutions of the critical system. We point out that the results of the fractional critical systems have some coincidences with those of the critical Schrödinger systems.
Citation: Xin Yin, Wenming Zou. Positive least energy solutions for k-coupled critical systems involving fractional Laplacian. Discrete & Continuous Dynamical Systems - S, 2021, 14 (6) : 1995-2023. doi: 10.3934/dcdss.2021042
References:
[1]

B. AbdellaouiV. Felli and I. Peral, Some remarks on systems of elliptic equations doubly critical in the whole $ \mathbb R^N$, Calc. Var. PDE, 34 (2009), 97-137.  doi: 10.1007/s00526-008-0177-2.  Google Scholar

[2]

B. BarriosE. ColoradoA. de Pablo and U. Sánchez, On some critical problems for the fractional Laplacian operator, J. Diff. Equ., 252 (2012), 6133-6162.  doi: 10.1016/j.jde.2012.02.023.  Google Scholar

[3] G. BisciV. Radulescu and R. Servadei, Variational Methods for Nonlocal Fractional Problems, Cambridge University Press, 2016.  doi: 10.1017/CBO9781316282397.  Google Scholar
[4]

W. Chen and S. Deng, Multiple solutions for a critical fractional elliptic system involving concave-convex nonlinearities, Proc. Roy. Soc. Edinburgh Sect. A, 146 (2016), 1167-1193.   Google Scholar

[5]

Z. Chen and C. Lin, Asymptotic behavior of least energy solutions for a critical elliptic system, Int. Math. Res. Not., 21 (2015), 11045-11082.  doi: 10.1093/imrn/rnv016.  Google Scholar

[6]

Z. Chen and W. Zou, Positive least energy solutions and phase separation for coupled Schrödinger equations with critical exponent, Arch. Ration. Mech. Anal., 205 (2012), 515-551.  doi: 10.1007/s00205-012-0513-8.  Google Scholar

[7]

Z. Chen and W. Zou, Positive least energy solutions and phase separation for coupled Schrödinger equations with critical exponent: Higher dimensional case, Calc. Var. PDE., 52 (2015), 423-467.  doi: 10.1007/s00526-014-0717-x.  Google Scholar

[8]

A. Cotsiolis and N. Tavoularis, Best constants for Sobolev inequalities for higher order fractional derivatives, J. Math. Anal. Appl., 295 (2004), 225-236.  doi: 10.1016/j.jmaa.2004.03.034.  Google Scholar

[9]

Z. GuoS. Luo and W. Zou, On critical systems involving fractional Laplacian,, J. Math. Anal. Appl., 446 (2017), 681-706.  doi: 10.1016/j.jmaa.2016.08.069.  Google Scholar

[10]

X. HeM. Squassina and W. Zou, The Nehari manifold for fractional systems involving critical nonlinearities,, Comm. Pure Appl. Anal., 15 (2016), 1285-1308.  doi: 10.3934/cpaa.2016.15.1285.  Google Scholar

[11]

C. Mou, Nonlinear elliptic systems involving the fractional Laplacian in the unit ball and on a half space, Comm. Pure Appl. Anal., 14 (2015), 2335-2362.  doi: 10.3934/cpaa.2015.14.2335.  Google Scholar

[12]

E. Di NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math., 136 (2012), 521-573.  doi: 10.1016/j.bulsci.2011.12.004.  Google Scholar

[13]

Y. Park, Fractional Polya–Szegö inequality, J. Chungcheong Math. Soc., 24 (2011), 267-271.   Google Scholar

[14]

X. Ros-Oton and J. Serra, The Dirichlet problem for the fractional Laplacian: Regularity up to the boundary, J. Math. Pures Appl., 101 (2014), 275-302.  doi: 10.1016/j.matpur.2013.06.003.  Google Scholar

[15]

X. Ros-Oton and J. Serra, The Pohozaev identity for the fractional Laplacian, Arch. Ration. Mech. Anal., 213 (2014), 587-628.  doi: 10.1007/s00205-014-0740-2.  Google Scholar

[16]

R. Servadei and E. Valdinoci, Mountain pass solutions for non-local elliptic operators, J. Math. Anal. Appl., 389 (2012), 887-898.  doi: 10.1016/j.jmaa.2011.12.032.  Google Scholar

[17]

R. Servadei and E. Valdinoci, Weak and viscosity solutions of the fractional Laplace equation, Publ. Mat., 58 (2014), 133-154.  doi: 10.5565/PUBLMAT_58114_06.  Google Scholar

[18]

R. Servadei and E. Valdinoci, The Brézis–Nirenberg result for the fractional Laplacian, Trans. Amer. Math. Soc., 367 (2015), 67-102.  doi: 10.1090/S0002-9947-2014-05884-4.  Google Scholar

[19]

L. Silvestre, Regularity of the obstacle problem for a fractional power of the Laplace operator, Comm. Pure Appl. Math., 60 (2007), 67-112.  doi: 10.1002/cpa.20153.  Google Scholar

[20]

Y. Wu, Ground states of a K-component critical system with linear and nonlinear couplings: the attractive case, Adv. Nonlinear Stud., 19 (2019), 595-623.  doi: 10.1515/ans-2019-2049.  Google Scholar

[21]

X. Yin and W. Zou, Positive least energy solutions for k-coupled Schrödinger system with critical exponent: The higher dimension and cooperative case, submitted. Google Scholar

[22]

X. Yu, Liouville type theorems for integral equations and integral systems, Cal. Var. PDE., 46 (2013), 75-95.  doi: 10.1007/s00526-011-0474-z.  Google Scholar

[23]

M. ZhenJ. He and H. Xu, Critical system involving fractional Laplacian, Comm. Pure. Appl. Anal., 18 (2019), 237-253.  doi: 10.3934/cpaa.2019013.  Google Scholar

show all references

References:
[1]

B. AbdellaouiV. Felli and I. Peral, Some remarks on systems of elliptic equations doubly critical in the whole $ \mathbb R^N$, Calc. Var. PDE, 34 (2009), 97-137.  doi: 10.1007/s00526-008-0177-2.  Google Scholar

[2]

B. BarriosE. ColoradoA. de Pablo and U. Sánchez, On some critical problems for the fractional Laplacian operator, J. Diff. Equ., 252 (2012), 6133-6162.  doi: 10.1016/j.jde.2012.02.023.  Google Scholar

[3] G. BisciV. Radulescu and R. Servadei, Variational Methods for Nonlocal Fractional Problems, Cambridge University Press, 2016.  doi: 10.1017/CBO9781316282397.  Google Scholar
[4]

W. Chen and S. Deng, Multiple solutions for a critical fractional elliptic system involving concave-convex nonlinearities, Proc. Roy. Soc. Edinburgh Sect. A, 146 (2016), 1167-1193.   Google Scholar

[5]

Z. Chen and C. Lin, Asymptotic behavior of least energy solutions for a critical elliptic system, Int. Math. Res. Not., 21 (2015), 11045-11082.  doi: 10.1093/imrn/rnv016.  Google Scholar

[6]

Z. Chen and W. Zou, Positive least energy solutions and phase separation for coupled Schrödinger equations with critical exponent, Arch. Ration. Mech. Anal., 205 (2012), 515-551.  doi: 10.1007/s00205-012-0513-8.  Google Scholar

[7]

Z. Chen and W. Zou, Positive least energy solutions and phase separation for coupled Schrödinger equations with critical exponent: Higher dimensional case, Calc. Var. PDE., 52 (2015), 423-467.  doi: 10.1007/s00526-014-0717-x.  Google Scholar

[8]

A. Cotsiolis and N. Tavoularis, Best constants for Sobolev inequalities for higher order fractional derivatives, J. Math. Anal. Appl., 295 (2004), 225-236.  doi: 10.1016/j.jmaa.2004.03.034.  Google Scholar

[9]

Z. GuoS. Luo and W. Zou, On critical systems involving fractional Laplacian,, J. Math. Anal. Appl., 446 (2017), 681-706.  doi: 10.1016/j.jmaa.2016.08.069.  Google Scholar

[10]

X. HeM. Squassina and W. Zou, The Nehari manifold for fractional systems involving critical nonlinearities,, Comm. Pure Appl. Anal., 15 (2016), 1285-1308.  doi: 10.3934/cpaa.2016.15.1285.  Google Scholar

[11]

C. Mou, Nonlinear elliptic systems involving the fractional Laplacian in the unit ball and on a half space, Comm. Pure Appl. Anal., 14 (2015), 2335-2362.  doi: 10.3934/cpaa.2015.14.2335.  Google Scholar

[12]

E. Di NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math., 136 (2012), 521-573.  doi: 10.1016/j.bulsci.2011.12.004.  Google Scholar

[13]

Y. Park, Fractional Polya–Szegö inequality, J. Chungcheong Math. Soc., 24 (2011), 267-271.   Google Scholar

[14]

X. Ros-Oton and J. Serra, The Dirichlet problem for the fractional Laplacian: Regularity up to the boundary, J. Math. Pures Appl., 101 (2014), 275-302.  doi: 10.1016/j.matpur.2013.06.003.  Google Scholar

[15]

X. Ros-Oton and J. Serra, The Pohozaev identity for the fractional Laplacian, Arch. Ration. Mech. Anal., 213 (2014), 587-628.  doi: 10.1007/s00205-014-0740-2.  Google Scholar

[16]

R. Servadei and E. Valdinoci, Mountain pass solutions for non-local elliptic operators, J. Math. Anal. Appl., 389 (2012), 887-898.  doi: 10.1016/j.jmaa.2011.12.032.  Google Scholar

[17]

R. Servadei and E. Valdinoci, Weak and viscosity solutions of the fractional Laplace equation, Publ. Mat., 58 (2014), 133-154.  doi: 10.5565/PUBLMAT_58114_06.  Google Scholar

[18]

R. Servadei and E. Valdinoci, The Brézis–Nirenberg result for the fractional Laplacian, Trans. Amer. Math. Soc., 367 (2015), 67-102.  doi: 10.1090/S0002-9947-2014-05884-4.  Google Scholar

[19]

L. Silvestre, Regularity of the obstacle problem for a fractional power of the Laplace operator, Comm. Pure Appl. Math., 60 (2007), 67-112.  doi: 10.1002/cpa.20153.  Google Scholar

[20]

Y. Wu, Ground states of a K-component critical system with linear and nonlinear couplings: the attractive case, Adv. Nonlinear Stud., 19 (2019), 595-623.  doi: 10.1515/ans-2019-2049.  Google Scholar

[21]

X. Yin and W. Zou, Positive least energy solutions for k-coupled Schrödinger system with critical exponent: The higher dimension and cooperative case, submitted. Google Scholar

[22]

X. Yu, Liouville type theorems for integral equations and integral systems, Cal. Var. PDE., 46 (2013), 75-95.  doi: 10.1007/s00526-011-0474-z.  Google Scholar

[23]

M. ZhenJ. He and H. Xu, Critical system involving fractional Laplacian, Comm. Pure. Appl. Anal., 18 (2019), 237-253.  doi: 10.3934/cpaa.2019013.  Google Scholar

[1]

Miaomiao Niu, Zhongwei Tang. Least energy solutions for nonlinear Schrödinger equation involving the fractional Laplacian and critical growth. Discrete & Continuous Dynamical Systems, 2017, 37 (7) : 3963-3987. doi: 10.3934/dcds.2017168

[2]

Yu Zheng, Carlos A. Santos, Zifei Shen, Minbo Yang. Least energy solutions for coupled hartree system with hardy-littlewood-sobolev critical exponents. Communications on Pure & Applied Analysis, 2020, 19 (1) : 329-369. doi: 10.3934/cpaa.2020018

[3]

Xi Wang, Zuhan Liu, Ling Zhou. Asymptotic decay for the classical solution of the chemotaxis system with fractional Laplacian in high dimensions. Discrete & Continuous Dynamical Systems - B, 2018, 23 (9) : 4003-4020. doi: 10.3934/dcdsb.2018121

[4]

Maoding Zhen, Jinchun He, Haoyun Xu. Critical system involving fractional Laplacian. Communications on Pure & Applied Analysis, 2019, 18 (1) : 237-253. doi: 10.3934/cpaa.2019013

[5]

Yinbin Deng, Wentao Huang. Least energy solutions for fractional Kirchhoff type equations involving critical growth. Discrete & Continuous Dynamical Systems - S, 2019, 12 (7) : 1929-1954. doi: 10.3934/dcdss.2019126

[6]

Maoding Zhen, Jinchun He, Haoyuan Xu, Meihua Yang. Positive ground state solutions for fractional Laplacian system with one critical exponent and one subcritical exponent. Discrete & Continuous Dynamical Systems, 2019, 39 (11) : 6523-6539. doi: 10.3934/dcds.2019283

[7]

Yichen Zhang, Meiqiang Feng. A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior. Electronic Research Archive, 2020, 28 (4) : 1419-1438. doi: 10.3934/era.2020075

[8]

Xudong Shang, Jihui Zhang, Yang Yang. Positive solutions of nonhomogeneous fractional Laplacian problem with critical exponent. Communications on Pure & Applied Analysis, 2014, 13 (2) : 567-584. doi: 10.3934/cpaa.2014.13.567

[9]

Matteo Bonforte, Yannick Sire, Juan Luis Vázquez. Existence, uniqueness and asymptotic behaviour for fractional porous medium equations on bounded domains. Discrete & Continuous Dynamical Systems, 2015, 35 (12) : 5725-5767. doi: 10.3934/dcds.2015.35.5725

[10]

Xiaoping Chen, Chunlei Tang. Least energy sign-changing solutions for Schrödinger-Poisson system with critical growth. Communications on Pure & Applied Analysis, 2021, 20 (6) : 2291-2312. doi: 10.3934/cpaa.2021077

[11]

Lishan Lin. A priori bounds and existence result of positive solutions for fractional Laplacian systems. Discrete & Continuous Dynamical Systems, 2019, 39 (3) : 1517-1531. doi: 10.3934/dcds.2019065

[12]

Francisco Ortegón Gallego, María Teresa González Montesinos. Existence of a capacity solution to a coupled nonlinear parabolic--elliptic system. Communications on Pure & Applied Analysis, 2007, 6 (1) : 23-42. doi: 10.3934/cpaa.2007.6.23

[13]

Yayun Li, Yutian Lei. On existence and nonexistence of positive solutions of an elliptic system with coupled terms. Communications on Pure & Applied Analysis, 2018, 17 (5) : 1749-1764. doi: 10.3934/cpaa.2018083

[14]

Ran Zhuo, Wenxiong Chen, Xuewei Cui, Zixia Yuan. Symmetry and non-existence of solutions for a nonlinear system involving the fractional Laplacian. Discrete & Continuous Dynamical Systems, 2016, 36 (2) : 1125-1141. doi: 10.3934/dcds.2016.36.1125

[15]

Tomás Caraballo, Francisco Morillas, José Valero. Asymptotic behaviour of a logistic lattice system. Discrete & Continuous Dynamical Systems, 2014, 34 (10) : 4019-4037. doi: 10.3934/dcds.2014.34.4019

[16]

Changpin Li, Zhiqiang Li. Asymptotic behaviors of solution to partial differential equation with Caputo–Hadamard derivative and fractional Laplacian: Hyperbolic case. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021023

[17]

Jaeyoung Byeon, Sungwon Cho, Junsang Park. On the location of a peak point of a least energy solution for Hénon equation. Discrete & Continuous Dynamical Systems, 2011, 30 (4) : 1055-1081. doi: 10.3934/dcds.2011.30.1055

[18]

Alexander Quaas, Aliang Xia. Existence and uniqueness of positive solutions for a class of logistic type elliptic equations in $\mathbb{R}^N$ involving fractional Laplacian. Discrete & Continuous Dynamical Systems, 2017, 37 (5) : 2653-2668. doi: 10.3934/dcds.2017113

[19]

Luis Caffarelli, Juan-Luis Vázquez. Asymptotic behaviour of a porous medium equation with fractional diffusion. Discrete & Continuous Dynamical Systems, 2011, 29 (4) : 1393-1404. doi: 10.3934/dcds.2011.29.1393

[20]

Qiang Lin, Xueteng Tian, Runzhang Xu, Meina Zhang. Blow up and blow up time for degenerate Kirchhoff-type wave problems involving the fractional Laplacian with arbitrary positive initial energy. Discrete & Continuous Dynamical Systems - S, 2020, 13 (7) : 2095-2107. doi: 10.3934/dcdss.2020160

2019 Impact Factor: 1.233

Metrics

  • PDF downloads (56)
  • HTML views (65)
  • Cited by (0)

Other articles
by authors

[Back to Top]